Some classes of commuting n-tuples of operators
Chō, Muneo ; Takaguchi, Makoto
Studia Mathematica, Tome 78 (1984), p. 245-259 / Harvested from The Polish Digital Mathematics Library
Publié le : 1984-01-01
EUDML-ID : urn:eudml:doc:218640
@article{bwmeta1.element.bwnjournal-article-smv80i1p19bwm,
     author = {Muneo Ch\=o and Makoto Takaguchi},
     title = {Some classes of commuting n-tuples of operators},
     journal = {Studia Mathematica},
     volume = {78},
     year = {1984},
     pages = {245-259},
     zbl = {0593.47023},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv80i1p19bwm}
}
Chō, Muneo; Takaguchi, Makoto. Some classes of commuting n-tuples of operators. Studia Mathematica, Tome 78 (1984) pp. 245-259. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv80i1p19bwm/